# SDR ABXA9701619

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755827IN
- Condition: Corrosion
- Location: Bs 340
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE BOX FRAME FITTING EXFOLIATED AT STA 340 AFT LWR CORNER, LONGERON 31R.  REPLACED FITTING IAW SRM 51-1-20D.
